Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A Paley-Wiener theorem for frames


Author: Ole Christensen
Journal: Proc. Amer. Math. Soc. 123 (1995), 2199-2201
MSC: Primary 46C99; Secondary 42A99, 42C15
DOI: https://doi.org/10.1090/S0002-9939-1995-1246520-X
MathSciNet review: 1246520
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a stability theorem for frames. Our result is a generalization of a classical result of Paley and Wiener about Riesz bases; it is also related to the Perturbation Theorem of Kato.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46C99, 42A99, 42C15

Retrieve articles in all journals with MSC: 46C99, 42A99, 42C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1246520-X
Article copyright: © Copyright 1995 American Mathematical Society